1. bookVolumen 30 (2022): Heft 2 (May 2022)
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
1844-0835
Erstveröffentlichung
17 May 2013
Erscheinungsweise
1 Hefte pro Jahr
Sprachen
Englisch
access type Uneingeschränkter Zugang

Torsion subgroups of rational Mordell curves over some families of number fields

Online veröffentlicht: 02 Jun 2022
Volumen & Heft: Volumen 30 (2022) - Heft 2 (May 2022)
Seitenbereich: 125 - 132
Eingereicht: 12 May 2021
Akzeptiert: 24 Jan 2022
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
1844-0835
Erstveröffentlichung
17 May 2013
Erscheinungsweise
1 Hefte pro Jahr
Sprachen
Englisch
Abstract

Mordell curves over a number field K are elliptic curves of the form y2 = x3 + c, where cK \ {0}. Let p ≥ 5 be a prime number, K a number field such that [K : ℚ] ∈ {2p, 3p}. We classify all the possible torsion subgroups E(K)tors for all Mordell curves E defined over ℚ when [K : ℚ] ∈ {2p, 3p}.

MSC 2010

[1] W. Bosma, J. Cannon, and C. Playoust, The Magma algebra system. I. The user language, J. Symbolic Comput., 24 (1997), 235265.10.1006/jsco.1996.0125 Search in Google Scholar

[2] A. Bourdon and H. P. Chaos, Torsion for CM elliptic curves defined over number fields of degree 2p, https://arxiv.org/abs/2110.07819v1. Search in Google Scholar

[3] A. Bourdon and P. L. Clark, Torsion points and Galois representations on CM elliptic curves, Pacific J. Math. 305 (2020), no. 1, 43-88. Search in Google Scholar

[4] A. Bourdon and P. L. Clark, Torsion points and isogenies on CM elliptic curves, J. London Math. Soc. 102 (2020), no. 2, 580-622. Search in Google Scholar

[5] A. Bourdon and P. Pollack, Torsion subgroups of CM elliptic curves over odd degree number fields, Math. Res. Not. IMRN (2017), no. 16, 4923-4961. Search in Google Scholar

[6] P. L. Clark, Bounds for torsion on abelian varieties with integral moduli, arXiv:math/0407264. Search in Google Scholar

[7] P. L. Clark, P. Corn, A. Rice and J. Stankewicz, Computation on elliptic curves with complex multiplication, LMS J. Comput. Math. 17 (1) (2014), 509-535.10.1112/S1461157014000072 Search in Google Scholar

[8] H. B. Daniels and E. González-Jiménez, On the torsion of rational elliptic curves over sextic fields, Math. Comp. 89 (321) (2020), 411-435.10.1090/mcom/3440 Search in Google Scholar

[9] M. Derickx, A. Etropolski, M. V. Hoeij, J. S. Morrow and D. Zureick-Brown, Sporadic Cubic Torsion, Algebra & Number Theory 15 (7), 1837-1864.10.2140/ant.2021.15.1837 Search in Google Scholar

[10] P. K. Dey, Torsion groups of a family of elliptic curves over number fields, Czechoslovak Math. J. 69 (144) (1) (2019), 161-171.10.21136/CMJ.2018.0214-17 Search in Google Scholar

[11] P. K. Dey and B. Roy, Torsion groups of Mordell curves over cubic and sextic fields, Publicationes Mathematicae Debrecen 99/3-4 (13) (2021).10.5486/PMD.2021.8771 Search in Google Scholar

[12] G. Fung, H. Ströher, H. Williams, and H. Zimmer. Torsion groups of elliptic curves with integral j-invariant over pure cubic fields, J. Number Theory 36 (1) (1990), 12-45.10.1016/0022-314X(90)90003-A Search in Google Scholar

[13] R. Fueter, Ueber kubische diophantische Gleichungen, Comment. Math. Helv. 2 (1930), no. 1, 6989. Search in Google Scholar

[14] E. González-Jiménez, Complete classification of the torsion structures of rational elliptic curves over quintic number fields, J. Algebra. 478 (2017), 484-505.10.1016/j.jalgebra.2017.01.012 Search in Google Scholar

[15] E. González-Jiménez, Torsion growth over cubic fields of rational elliptic curves with complex multiplication, Publicationes Mathematicae Debrecen 97/1-2, 63-76 (2020).10.5486/PMD.2020.8697 Search in Google Scholar

[16] E. González-Jiménez, Explicit description of the growth of the torsion subgroup of rational elliptic curves with complex multiplication over quadratic fields, Glas. Mat. Ser. III, 56(76)(2021), 47-61.10.3336/gm.56.1.04 Search in Google Scholar

[17] E. González-Jiménez and F. Najman, Growth of torsion groups of elliptic curves upon base change, Math. Comp. 89 (323) (2020), 1457-1485.10.1090/mcom/3478 Search in Google Scholar

[18] T. Guvi, Torsion growth of rational elliptic curves in sextic number fields, J. Number Theory 220 (2021), 330-345.10.1016/j.jnt.2020.09.010 Search in Google Scholar

[19] T. Guvi, Torsion of elliptic curves with rational j-invariant defined over number fields of prime degree, Proc. Amer. Math. Soc. 149 (2021), 3261-3275.10.1090/proc/15500 Search in Google Scholar

[20] S. Kamienny, Torsion points on elliptic curves and q-coefficients of modular forms, Invent. Math. 109 (2) (1992), 221-229.10.1007/BF01232025 Search in Google Scholar

[21] M. A. Kenku and F. Momose, Torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J. 109 (1988), 125-149.10.1017/S0027763000002816 Search in Google Scholar

[22] A. W. Knapp, Elliptic Curves, Mathematical Notes, Vol. 40, Princeton Univ. Press, Princeton, 1992. Search in Google Scholar

[23] A. Lozano-Robledo, Galois representations attached to elliptic curves with complex multiplications, arXiv: 1809.02584, Algebra & Number Theory (to appear). Search in Google Scholar

[24] B. Mazur, Modular curves and the Eisenstein ideal, Inst. Hautes Études Sci. Publ. Math. 47 (1977), 33-186.10.1007/BF02684339 Search in Google Scholar

[25] H. H. Müller, H. Ströher, and H. G. Zimmer, Torsion groups of elliptic curves with integral j-invariant over quadratic fields, J. Reine Angew. Math. 397 (1989), 100161.10.1515/crll.1989.397.100 Search in Google Scholar

[26] F. Najman, Torsion of rational elliptic curves over cubic fields and sporadic points on X1(n), Math. Res. Letters. 23 (1) (2016), 245-272.10.4310/MRL.2016.v23.n1.a12 Search in Google Scholar

[27] L. D. Olson, Points of finite order on elliptic curves with complex multiplication, Manuscripta math. 14 (1974), 195-205.10.1007/BF01171442 Search in Google Scholar

[28] A. Pethő, T. Weis, and H. Zimmer, Torsion groups of elliptic curves with integral j-invariant over general cubic number fields, Int. J. Algebra Comput. 7 (1997) 353-413.10.1142/S0218196797000174 Search in Google Scholar

[29] J. H. Silverman, The arithmetic of elliptic curves, Graduate Texts in Mathematics, 106. Springer-Verlag, New York, 1986.10.1007/978-1-4757-1920-8 Search in Google Scholar

[30] D. J. Zywina, On the possible images of the mod ℓ representations associated to elliptic curves over ℚ, https://arxiv.org/abs/1508.07660. Search in Google Scholar

Empfohlene Artikel von Trend MD

Planen Sie Ihre Fernkonferenz mit Scienceendo